# SDR UIEA2021042701013

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,180 hours, 22,754 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.   PERFORMED APU BITE PROCEDURE, CLEARED FAULT. APU STARTED ON FIRST ATTEMPT. IAW AMM 49-11-01.  NO DEFECTS NOTED.
